MathSciNet Relay Station
MathSciNet bibliographic data
MR568814 (81g:12002) 12-04 (12C05 68C25)
Rabin, Michael O. Probabilistic algorithms in finite fields. SIAM J. Comput. 9 (1980), no. 2, 273–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement